RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Efimov, K M

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:50
Abstract pages:399
Full texts:119
References:80

http://www.mathnet.ru/eng/person21445
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/215833

Publications in Math-Net.Ru
1994
1. K. M. Efimov, “Theorem of Livšic type for dispersed billiards”, TMF, 98:2 (1994),  184–196  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 98:2 (1994), 122–131  isi
1981
2. K. M. Efimov, “Ergodic properties of an interacting Lorentz gas”, Uspekhi Mat. Nauk, 36:6(222) (1981),  215–216  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:6 (1981), 173–174  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019